# SDR C2XA01CL249

- Difficulty date: December 19, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Screw
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE MAINTENANCE, DURING ROUTINE MAINTENANCE THE LEFT OVERWING EMERGENCY EXIT WOULD NOT OPEN.  MAINTENANCE FOUND A LOOSE SCREW FOR THE INTERIOR TRIM PANEL STICKING OUT ENOUGH TO PREVENT THE DOOR FROM WORKING PROPERLY.  THE SCREW WAS TIGHTENED AND OPERATIONAL CHECKS OF THE EMERGENCY EXIT WERE GOOD.
